# SDR SIMA200533901

- Difficulty date: November 30, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fod
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4095 - CREW NOTED A STRONG BURNING RUBBER SMELL.  SMOKE DETECTOR LIGHT ILLUMINATED WITH NO VISIBLE SMOKE.  FOUND FOD INSIDE THE PACK ONE NACA INLET (RUBBER).  REMOVED RUBBER AND PERFORMED OPERATIONAL CHECK OF THE ACM WITH NO DISCREPANCIES NOTED.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
